# SDR AALA201909039007

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 46,915 hours, 20,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: M9170
- Condition: Faulty
- Location: R1 Door
- Part time: 15,207 hours, 7,284 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENTRY DOOR R1 HANDLE DOES NOT STAY DOWN DURING ARMING CAUSING DISAGREE WITH COCKPIT SLIDE INDICATIONS DURING PRESSURIZED FLIGHT, (INDICATIONS AGREE ON THE GROUND). R1 SLIDE ASSY WAS REMOVED AND REPLACED IAW AMM 25-62-44 AND FLOOR GIRT FITTINGS WERE ADJUSTED IAW AMM 52-11-00. OPS NORMAL AND CLEARANCES GOOD.
